# SDR SWIA200311751

- Difficulty date: January 29, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 17,500 hours, 16,694 cycles
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, P
- Precautionary procedure: O

## Discrepancy

RT ENGINE EXPERIENCED FLAME-OUT DURING LANDING ROLLOUT AT PNS.  PERFORMED FULL ENGINE RUN WITH CREW.  TAKEOFF POWER, THEN REDUCED TO IDLE AND REVERSE POWER UP.  CHECKED NORMAL OK FOR CONTINUED SERVICE.  PERFORMED INSPECTION AND RUN UP PER MM 76-10-00 AND 71-00-00.
